MAUDE Adverse Event Report: Coloplast A/S Restorelle Y Contour; Pelvic organ prolapse surgical mesh, synthetic polymer

Coloplast A/S Restorelle Y Contour; Pelvic organ prolapse surgical mesh, synthetic polymer
Catalog Number 501520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Nausea (1970); Necrosis (1971); Pain (1994); Renal Failure (2041); Vomiting (2144); Electrolyte Imbalance (2196); Deformity/ Disfigurement (2360); Obstruction/Occlusion (2422); Fluid Discharge (2686); Dyspareunia (4505); Urinary Incontinence (4572); Biliary Leak (4820); Hypokalemia (4825); Pelvic Pain (4865); Abnormal scarring (4896)
Date of Event 08/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced nausea, vomiting, acute kidney injury, small bowel obstruction caused by mesh adhesion to uterine and small bowel, acute renal failure with tubular necrosis due to post-op small bowel obstruction, significant bile effluent from ng "[nasogastric]", high output from ng, hypokalemia and hypophosphatemia.Laparoscopic removal of mesh was performed.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and a supplemental report will be filed.Complaints of this nature are monitored and captured within the product risk documentation except nausea, vomiting, dehydration, renal failure, biliary leak, and (hypokalemia) electrolyte imbalance.There are no literature data to support direct causal relationship between restorelle and nausea, vomiting, dehydration, renal failure, biliary leak, and (hypokalemia)electrolyte imbalance.However, they appear to be secondary or cascading effects of occlusion (the primary harm).No further action or corrective action is required at this time.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device additionally experienced pelvic and abdominal pain, mesh to bowel, urinary issues, recurrence, bleeding, dyspareunia, vaginal scarring, permanent disfigurement and emotional pain.The patient has, will, or may suffer apprehension of increased risk for injuries, infections, pain, mental anguish, discharge, and potentially additional removal and/or corrective surgeries as a result of implantation of the mesh.

Brand Name
Restorelle Y Contour
Common Device Name
Pelvic organ prolapse surgical mesh, synthetic polymer
Manufacturer (Section D)
Coloplast A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
Minneapolis
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22285492
Report Number2125050-2025-00996
Device Sequence Number18213328
Product Code OTO
UDI-Device Identifier05708932528108
UDI-Public05708932528108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2025
Device Catalogue Number501520
Device Lot Number8809736_5015202400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
07/28/2026
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/25/2025
09/03/2025
08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale